# SDR UALA2012011900412

- Difficulty date: January 19, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 84,874 hours, 13,603 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 285T004950
- Part serial: 37
- Condition: Faulty
- Location: Flap/Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP-SLAT MSG. TRBLSTG PER FIM.  NEW FSEU, NO HELP.  FAULTING M548 OTBD SLAT POS XDCR. ON AOG, E5555 ETA 0450.  DMM 0240.  REPLACED FSCU PER MM. SYSTEM OPERATED NORMAL. NO EICAS OR STATUS MSG. PRESENT.
